# SDR 99ZZZX3959

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: 704A44831140
- Condition: Cracked
- Location: Tail Rotor
- Part time: 27 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK OR MACHINE DEFECT ON THE BOTTOM TUBE OF SERVO.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
